Shaheen Khan , Saad A. Khan, Xin Luo, Farjana J. Fattah, Jessica Saltarski, Yvonne Gloria-McCutchen , Rong Lu, Yang Xie, Quan Li, Edward Wakeland and David E. Gerber
Up to 40% of cancer patients on immune checkpoint inhibitors develop clinically significant immune-related adverse events (irAEs). The role of host immune status and function in predisposing patients to the development of irAEs remains unknown
David Hsiehchen, MD; Mary K. Watters, MD; Rong Lu, PhD; Yang Xie, PhD; David E. Gerber, MD
Toxic effects of conventional chemotherapy and molecularly targeted cancer therapies are generally well defined and occur at predictable points. By contrast, owing to their heterogeneous manifestations, unpredictable timing, and clinical overlap with other conditions, immune-related adverse events (irAE) may be more difficult to diagnose and characterize.
Shaheen Khan, Mitchell S. von Itzstein, Rong Lu, Bonnie L. Bermas, David R. Karp, Saad A. Khan, Farjana J. Fattah, Jason Y. Park, Jessica M. Saltarski, Yvonne Gloria‐McCutchen, Yang Xie, Quan‐Zhen Li, Edward K. Wakeland, David E. Gerber
Immune checkpoint inhibitor (ICI)-induced immune-related adverse events (irAEs) may affect almost any organ system and occur at any point during therapy. Autoantibody analysis may provide insight into the mechanism, nature, and timing of these events.
Amrit S Gonugunta ,Mitchell S von Itzstein, Hong MuMosley , Farjana Fattah, J David Farrar, Angela Mobely, Sawsan Rashdan, Sunny Lai, Salman F Bhai, Bonnie L Bermas,David Karp, Quan-Zhen Li, Edward K Wakeland, David E Gerber
While immune checkpoint inhibitors (ICI) have revolutionized the treatment of cancer, associated toxicities termed immune-related adverse events (irAE) occur in a substantial proportion of patients. These autoimmune events may affect almost any organ system.
Jared Ostmeyer, Jason Y Park, Mitchell S von Itzstein, David Hsiehchen, Farjana Fattah, Mary Gwin, Rodrigo Catalan, Shaheen Khan, Prithvi Raj, Edward K Wakeland, Yang Xie, David E Gerber
Background Immune checkpoint inhibitor (ICI) therapies may cause unpredictable and potentially severe autoimmune toxicities termed immune-related adverse events (irAEs). Because T cells mediate ICI effects, T cell profiling may provide insight into the risk of irAEs.
A useful clinical biomarker requires not only association but also a consistent temporal relationship. For instance, chemotherapy-induced neutropenia and epidermal growth-factor inhibitor-related acneiform rash both occur within weeks of treatment initiation, thereby providing information prior to efficacy assessment.
The capability to profile the landscape of antigen-binding affinities of a vast number of antibodies (B cell receptors, BCRs) will provide a powerful tool to reveal biological insights.
Shaheen Khan, Venkat S Malladi, Mitchell S von Itzstein, Hong Mu-Mosley, Farjana J Fattah, Yang Liu, Mary E Gwin, Jason Y Park, Suzanne M Cole, Sheena Bhalla, Jay Lohrey, David Hsiehchen, Angela Moses, Tao Wang, Yaming Xue, Angela B Mobley, J David Farrar, Marjaan Imam, Michelle Wu, Quan-Zhen Li, Edward K Wakeland, Yang Xie, Jeffrey A SoRelle, David E Gerber
Background While highly efficacious for numerous cancers, immune checkpoint inhibitors (ICIs) can cause unpredictable and potentially severe immune-related adverse events (irAEs), underscoring the need to understand irAE biology.
Background Immune-related adverse events (irAEs) remain largely unpredictable, potentially affecting multiple organ systems and occurring at almost any point during and even occasionally after immune checkpoint inhibitor (ICI) treatment. To identify populations at risk for these immune-mediated toxicities, we analyzed genetic characteristics and immune markers associated with clinically significant irAEs.
Shaheen Khan , Saad A. Khan, Xin Luo, Farjana J. Fattah, Jessica Saltarski, Yvonne Gloria-McCutchen , Rong Lu, Yang Xie, Quan Li, Edward Wakeland and David E. Gerber
Up to 40% of cancer patients on immune checkpoint inhibitors develop clinically significant immune-related adverse events (irAEs). The role of host immune status and function in predisposing patients to the development of irAEs remains unknown
David Hsiehchen, MD; Mary K. Watters, MD; Rong Lu, PhD; Yang Xie, PhD; David E. Gerber, MD
Toxic effects of conventional chemotherapy and molecularly targeted cancer therapies are generally well defined and occur at predictable points. By contrast, owing to their heterogeneous manifestations, unpredictable timing, and clinical overlap with other conditions, immune-related adverse events (irAE) may be more difficult to diagnose and characterize.
Shaheen Khan, Mitchell S. von Itzstein, Rong Lu, Bonnie L. Bermas, David R. Karp, Saad A. Khan, Farjana J. Fattah, Jason Y. Park, Jessica M. Saltarski, Yvonne Gloria‐McCutchen, Yang Xie, Quan‐Zhen Li, Edward K. Wakeland, David E. Gerber
Immune checkpoint inhibitor (ICI)-induced immune-related adverse events (irAEs) may affect almost any organ system and occur at any point during therapy. Autoantibody analysis may provide insight into the mechanism, nature, and timing of these events.
Amrit S Gonugunta ,Mitchell S von Itzstein, Hong MuMosley , Farjana Fattah, J David Farrar, Angela Mobely, Sawsan Rashdan, Sunny Lai, Salman F Bhai, Bonnie L Bermas,David Karp, Quan-Zhen Li, Edward K Wakeland, David E Gerber
While immune checkpoint inhibitors (ICI) have revolutionized the treatment of cancer, associated toxicities termed immune-related adverse events (irAE) occur in a substantial proportion of patients. These autoimmune events may affect almost any organ system.
Jared Ostmeyer, Jason Y Park, Mitchell S von Itzstein, David Hsiehchen, Farjana Fattah, Mary Gwin, Rodrigo Catalan, Shaheen Khan, Prithvi Raj, Edward K Wakeland, Yang Xie, David E Gerber
Background Immune checkpoint inhibitor (ICI) therapies may cause unpredictable and potentially severe autoimmune toxicities termed immune-related adverse events (irAEs). Because T cells mediate ICI effects, T cell profiling may provide insight into the risk of irAEs.
A useful clinical biomarker requires not only association but also a consistent temporal relationship. For instance, chemotherapy-induced neutropenia and epidermal growth-factor inhibitor-related acneiform rash both occur within weeks of treatment initiation, thereby providing information prior to efficacy assessment.
Bing Song, Kaiwen Wang, Saiyang Na, Jia Yao, Farjana J. Fattah, Alexandra L. Martin, Mitchell S. von Itzstein, Donghan M. Yang, Jialiang Liu, Yaming Xue, Chaoying Liang, Yuzhi Guo, Indu Raman, Chengsong Zhu, Jonathan E. Dowell, Jade Homsi, Sawsan Rashdan, Shengjie Yang, Mary E. Gwin, Tuoqi Wu, David Hsiehchen, Yvonne Gloria-McCutchen, Catherine Pei-ju Lu, Prithvi Raj, David E. Gerber, Tao Wang
The capability to profile the landscape of antigen-binding affinities of a vast number of antibodies (B cell receptors, BCRs) will provide a powerful tool to reveal biological insights.
Shaheen Khan, Venkat S Malladi, Mitchell S von Itzstein, Hong Mu-Mosley, Farjana J Fattah, Yang Liu, Mary E Gwin, Jason Y Park, Suzanne M Cole, Sheena Bhalla, Jay Lohrey, David Hsiehchen, Angela Moses, Tao Wang, Yaming Xue, Angela B Mobley, J David Farrar, Marjaan Imam, Michelle Wu, Quan-Zhen Li, Edward K Wakeland, Yang Xie, Jeffrey A SoRelle, David E Gerber
Background While highly efficacious for numerous cancers, immune checkpoint inhibitors (ICIs) can cause unpredictable and potentially severe immune-related adverse events (irAEs), underscoring the need to understand irAE biology.
Background Immune-related adverse events (irAEs) remain largely unpredictable, potentially affecting multiple organ systems and occurring at almost any point during and even occasionally after immune checkpoint inhibitor (ICI) treatment. To identify populations at risk for these immune-mediated toxicities, we analyzed genetic characteristics and immune markers associated with clinically significant irAEs.